# SDR VNAA2011053100017

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 17,002 hours, 17,647 cycles
- Engine: Ge CF343B1
- Engine time: 16,435 hours, 16,984 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Condition: Faulty
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT OIL PRESSURE FLUCTUATING BETWEEN 57 AND 62 PSI ON CLIMBOUT FROM CLT.  PRESSURE STABILIZED BELOW 60 PERCENT N1.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT RIGHT ENGINE OIL SYSTEM, SWAPPED RIGHT AND LEFT ENGINE OIL TANKS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
